# SDR UPS01437149

- Difficulty date: October 6, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B083535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 1350 UPPER AFT BATHTUB FITTING LOWER PORTION MATING SURFACES FOUND HEAVY CORROSION AFTER FITTING REMOVAL.  FX LT BS 1350 UPPER AFT BOTH LOWER FITTING REPAIRED PER SRM 51-10-01.
